Benadryl Allergy Relief 12 Capsules15% off
Benadryl Allergy Relief 12 Capsules
Fast-working antihistamine capsules, perfect for relieving allergy and hayfever symptoms.
- Antihistamine capsules for allergy and hayfever symptoms
- Helps to stop sneezing, runny eyes, itchy eyes and more
- Also helps with pet allergies
- Works in as fast as 15 minutes
- Relief lasts for up to 8 hours
- Perfect for people aged 12 – 65
Benadryl Allergy Relief capsules works to relieve the symptoms of hay fever and other allergic conditions such as pet, skin or dust allergies. It works as fast as 15 minutes.
These symptoms include:
Itchy, runny rose, sneezing, itchy, watery eyes, urticaria (hives & itchy skin rash).
Each of these Benadryl capsules contains 8mg of Acrivastine.
Usage and Instructions
Adults and children 12 years – 65 years:
Adults younger than 65 and children over 12 years old can take one 8mg Benadryl capsule, as necessary up to three times a day.
Can you take Benadryl Allergy Relief 12 Capsules with ibuprofen?
Yes, you can safely take ibuprofen with Benadryl Allergy Relief 12 Capsules. However, other medications may interact with it. Chat to our pharmacist for expert advice before taking Benadryl Allergy Relief 12 Capsules with other medications.
Can you use Benadryl Allergy Relief 12 Capsules for food allergies?
Yes, you can use Benadryl capsules for food allergies, but only if you experience very mild allergic reactions such as a rash or itchiness. If your symptoms are anything more than mild or if you have any trouble breathing, it’s critical to seek medical attention immediately.
What is the difference between Benadryl and Benadryl Allergy?
All Benadryl products, such as Benadryl Allergy Relief 12 Capsules, are used for allergies. There are a number of products in the range including allergy relief for children, one-a-day tablets, fast-acting capsules and more.
Benadryl Allergy Relief capsules are not recommended for those over 65 years old or under 12 years old.
Are Benadryl Allergy Relief 12 Capsules safe during pregnancy?
Unfortunately, Benadryl Allergy Relief 12 Capsules aren’t usually recommended while you’re pregnant. If you want to use these Benadryl capsules, you should chat to your doctor or our pharmacist first. If you're not able to take this medicine, our pharmacist may be able to recommend other solutions that can help you with allergy symptoms.
Will Benadryl Allergy Relief 12 Capsules make you drowsy?
Benadryl Allergy Relief 12 Capsules do not cause drowsiness in the majority of people with the recommended dosage. However rare cases of drowsiness have been reported. If affected, don't drive or operate machinery.
Benadryl Allergy Relief Capsules may cause drowsiness in some instances.
If you suffer from any unusual effects stop taking the medicine.